RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 724–727 (Mi de7157)  

Short Communications

Solution of a linear partial differential system by the methods of $F$-monogenic functions

N. T. Stel'maschuk, S. B. Penchansky

Minsk State Pedagogical Institute

Full text: PDF file (548 kB)

Bibliographic databases:
UDC: 517.95
Received: 01.07.1987

Citation: N. T. Stel'maschuk, S. B. Penchansky, “Solution of a linear partial differential system by the methods of $F$-monogenic functions”, Differ. Uravn., 26:4 (1990), 724–727

Citation in format AMSBIB
\Bibitem{StePen90}
\by N.~T.~Stel'maschuk, S.~B.~Penchansky
\paper Solution of a linear partial differential system by the methods of $F$-monogenic functions
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 724--727
\mathnet{http://mi.mathnet.ru/de7157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061461}
\zmath{https://zbmath.org/?q=an:0708.35025}


Linking options:
  • http://mi.mathnet.ru/eng/de7157
  • http://mi.mathnet.ru/eng/de/v26/i4/p724

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019